Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the algebraic hull of a Lie algebra


Author: G. Hochschild
Journal: Proc. Amer. Math. Soc. 11 (1960), 195-199
MSC: Primary 22.00; Secondary 14.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0121428-8
MathSciNet review: 0121428
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, Théorie des groupes de Lie, vol. II, Paris, 1951.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.00, 14.00

Retrieve articles in all journals with MSC: 22.00, 14.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0121428-8
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society